dietician-icon
Does lactare capsule cause weight gain
I am a breast feeding mother. My baby is 40 days old. I am taking lactare capsules three times a day since 20 days Does this has any side effect? Will it cause weight gain for me
7948 Views v

Answers (7)

Like the answers? Chat privately with the doctor of your choice

Consult Gynaecologist.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced dietitian online and get your health questions answered in just 5 minutes.

+110
Chat with a dietician
Online now
Take twice a day And consult once your gynachologist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello, No it will cause no harm as such. Also it will not lead to weight gain.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
I don’t think so . It will not harm you in anyway . Chat directly for better guidance and results
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Dear mam , This is based on each person as each one of us has different metabolism and hormonal activity. It would be good to visit a dietitian to get your complete dietary intake and weight gain.
Next Steps
please make an appointment with me via practo
Health Tips
caution: lactation in women is a very short period of time but very important hormonal changes happen during this period which affects both mother and child, so do visit an expert dietitian to help you with safe options to achieve a healthy body
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Lactare capsules are ayurvedic medicine and all the ayurvedic medicines are known to have no side effects. But to enhance naturally Natural foods like dates, nuts, jeera, ajwain, spoon of desi ghee and butter plus a katori of assorted nuts everyday can help. Drink lots of milk and curds and boiled eggs (if u prefer) or dal. For more connect at practo direct Chat. Thanks.
Answered
Flag this Answer
Flag this answer
4/4 people found this helpful
Was this answer helpful?
No side effects from lactate capsules.... No cause to weight gain...
Answered
Flag this Answer
Flag this answer
1/2 people found this helpful
Was this answer helpful?

This question featured in :

Does posting 2 cause weight gain
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.